# SDR UIEA2024050800364

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1480 Lbl 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB OF STA 1480 NEAR LBL 110 AND WL 150( 1. REMOVED AFFECTED FASTERNERS TO GET ACCES IAW 51-40-02-0G-0 REV 100 2. REPAIRED DAMAGE AREA IAW W/S 40241 AND EI T2024A53M-807 REV 1. 3. INSTALLED FASTENERS IAW SRM 57-40-02-0G-0 REV 100, DWG 65B15085 SH34 REV C, 65B15085 SH8 REV R, 65B15085 SH38 REV B AND 65B15085 SH40 REV F 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
